Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiquadric prewavelets on nonequally spaced knots in one dimension
HTML articles powered by AMS MathViewer

by M. D. Buhmann PDF
Math. Comp. 64 (1995), 1611-1625 Request permission

Abstract:

In this paper, we identify univariate prewavelets on spaces spanned by translates of multiquadric functions and other radial basis functions with nonequally spaced centers (or "knots"). Although the multiquadric function and its relations are our prime examples, the theory is sufficiently broad to admit prewavelets from other radial basis function spaces as well.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 42C15
  • Retrieve articles in all journals with MSC: 42C15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1611-1625
  • MSC: Primary 42C15
  • DOI: https://doi.org/10.1090/S0025-5718-1995-1308448-4
  • MathSciNet review: 1308448